# SDR COMA9560612

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Shattered
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, RT SIDE WINDSHIELD SHATTERED.  REPLACED THE COPILOT'S SIDE WINDSHIELD ASSY.
